Does it Cause Chest Pain While On Phentermine?

Does it Cause Chest Pain While On Phentermine?

Phentermine is a drug available in the market under the brand name Adipex-P. it should only be consumed if your doctor has prescribed it and its dosage will be totally monitored by your doctor only. It is also unavailable as a generic drug in the market for cheaper prices but that is not easily accessible due to its harmful impact on the body. 

What is the use of phentermine?

It is consumed by people who are suffering from obesity and are extremely over weighed. Phentermine helps in controlling the body weight and reducing it as well by having a maintained diet devoid of any calories and also some exercises.

Now comes the major concern which people have while consuming phentermine. Does it cause chest pain while on phentermine?

Among the serious side effects of consuming phentermine, it is reported that the person consuming faces major heart issues like primary pulmonary heart tension. Here the arteries are affected by the heart and heart palpitations, shortness of breath, dizziness is experienced.

The other complication is valvular heart disease. Here the valves of the hearts are affected leading them into collapsing and or leaking as well. in valvular heart disease, the patient maybe goes through arrhythmia, heart murmur, heart palpitations as well.

One more side effect of being on phentermine is hypertension. This causes elevating the blood pressure to a huge extent which is extremely harmful to the overall functioning of the body.

So it can be concluded that yes being of phentermine can cause chest pain and even more serious issues to our health. Chest pain can be considered as a symptom of the issues phentermine is causing to our body. But the side effects vary from person to person hence it is better to consult a doctor and consume it under his or her supervision only.